# SDR MWEA010430

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995791739
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME LOWER FLANGE HAS 1 INCH X 1 INCH AREA OF LIGHT CORROSION FRAME 756 ABOVE LONGERON 27 LEFT.  BLENDED CORROSION, REMOVED DAMAGE, LOCATED, DRILLED AND INSTALLED REPAIR PARTS.
